Nurofen Cold and Flu 24 Tablets (Quantity Limit 4)

SKU 2632578 Categories ,

$21.49

In stock

Nurofen Cold and Flu 24 Tablets (Quantity Limit 4)

Nurofen Cold and Flu provides effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness, including headache, sore throat, sinus pain, body aches and pains, runny nose, blocked nose and fever.

$21.49

In stock

Description

This product has a limit of 4 per order, if you order more you will be partially refunded. Note: There is a limit of 100 tablets of paracetamol and 100 tablets of ibuprofen across all products per order, and we withhold the right to cancel and refund any orders which exceed this limit.

Nurofen Cold and Flu provides effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness, including headache, sore throat, sinus pain, body aches & pains, runny nose, blocked nose and fever.

– Helps relieve pain and inflammation associated with cold and flu symptoms

– Suitable for use in headaches and sore throats

– Reduces effects of runny nose

Warnings:

For the temporary relief of cold & flu symptoms. Always read the label and follow the directions for use. Do not take Nurofen Cold & Flu and Lemsip together.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness

Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, during the last 3 months of pregnancy, in children under 12 years of age.

Unless a doctor has told you to, do not use if you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, for more than 3 days at a time, if you have asthma, if you have taken other medicines for cold and flu, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/ or vomiting, if you are aged 65 years or over.

Stop use and see your doctor immediately if you have an allergic reaction

Directions:

Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu tablets to children under 12 years.

Ingredients:

ibuprofen 200 mg, phenylephrine hydrochloride 5 mg

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Nurofen

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.